So I’m fairly newly diagnosed and tube fed, which makes things difficult. I woke up and my Libre said I had a hypo in the night, but I didn’t wake up, so may have been a dodgy reading. This is my last Libre sensor and then I am moving to the Libre 2 with the alarms, which may help. So I had a lie in this morning, took my basal insulin and my starting BS was 5.7. I had a coffee (admittedly one of the pack caramel latte ones) and we went food shopping and I didn’t feel great, and my BS had whooshed up to 13, so I took some Novorapid and the BS is starting to come down, but it makes me feel as though I can’t start my feed, and my IV fluids ( Which contain glucose) or it will start whooshing upwards again. I have very slow transit so anything I take orally can sit around in my stomach for days - Therein probably answering my own question as to why this happens. It just makes me worry about taking anything in as it feels as though my BS will go mad!